# SDR HEEA064739

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9210121
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT RECEIVE IN MAIN.
